Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: COOK INCORPORATED COOK; WIRE, GUIDE, CATHETER
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
COOK INCORPORATED COOK; WIRE, GUIDE, CATHETER
Model Number
G07304
Health Effect - Clinical Code
Foreign Body In Patient (2687)
Date of Event
02/20/2021
Type of Reportable Event
Malfunction
Event or Problem Description
Central line placement - upon removing guidewire resident realized guidewire was frayed indicating wire was not fully intact.Concern for possibility that frayed piece of the guidewire was inside patient.Retained foreign object identified on ct scan.
New Search
Submit an Adverse Event Report
Brand Name
COOK
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer
(Section D)
COOK INCORPORATED
750 daniels way
bloomington IN 47404
MDR Report Key
11472788
Report Number
11472788
Device Sequence Number
19784410
Product Code
DQX
UDI-Device Identifier
00827002073043
UDI-Public
(01)00827002073043(17)251103(10)13499625
Combination Product (Y/N)
N
Initial Reporter State
VA
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
02/22/2021
Report Date
(Section F)
02/22/2021
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
G07304
Device Catalogue Number
STF-18-40-AUST
Device Lot Number
13499625
Was Device Available for Evaluation?
Yes
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
03/12/2021
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
03/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Date Report Sent to FDA
02/22/2021